J4 ›› 2011, Vol. 46 ›› Issue (2): 22-28.
• Articles •
TIAN Ying-qiang, JIA Mei, LIU Shu
By applying the fixed point theorem of cone expansion and compression of norm type, the existence of positive solutions of third-order ordinary differential equations with integral boundary conditions are investigated. Also, the two sufficient conditions are obtained.
positive solution; integral boundary conditions; cone; fixed-point theorem
TIAN Ying-qiang, JIA Mei, LIU Shu. Positive solutions for third-order boundary value problems with integral boundary conditions[J].J4, 2011, 46(2): 22-28.
Add to citation manager EndNote|Reference Manager|ProCite|BibTeX|RefWorks